Publications in collaboration with researchers from Consejo Superior de Investigaciones Científicas (6)

2017

  1. On the Geometry of the Hamilton–Jacobi Equation and Generating Functions

    Archive for Rational Mechanics and Analysis, Vol. 226, Núm. 1, pp. 243-302

2006

  1. Lagrangian submanifolds and dynamics on lie affgebroids

    Reports on Mathematical Physics, Vol. 57, Núm. 3, pp. 385-436

1998

  1. A generalization for Jacobi manifolds of the Lichnerowicz-Poisson cohomology

    Geometría y física : actas de la reunión celebrada en Jaca, Huesca, en septiembre de 1996

  2. A Dirac bracket for non-holonomic Langrangian systems

    Geometría y física : actas de la reunión celebrada en Jaca, Huesca, en septiembre de 1996

1995

  1. Transversality on infinite dimensional manifolds with corners

    Rendiconti del Circolo Matematico di Palermo, Vol. 44, Núm. 1, pp. 45-93